| Model Number |
8888223216 |
| Medical Device Problem Codes |
Product Quality Problem (1506); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during the catheter placement procedure, the catheter was inserted along the guide wire, but the catheter stopped advancing near the catheter "u" shaft because the guide wire could not be inserted midway through the catheter (u shaft region), so the entire guide wire was pulled out from the patient.It was confirmed that the catheter and the guidewire were removed together manually.The insertion procedure was performed again using the same product from the same lot and product id at the same day of the event, and it seems that placement was possible without any problems.The procedure was continued and completed after replacing the defective device with a new product.When the guidewire where the first incident occurred was checked, it was found to be deformed (bent and kink).The guidewire used was the one included in the kit.There was no leak and there was no luer adapter issue.Flushing was done with no problem.There were no other products being utilized with the device.There was no excessive force used on insertion and withdrawal of the guide wire.There was no blood transfusion required.There was no intervention/medical treatment re quired as the result of the event.There was no reported patient injury.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that there was a guide wire issue and the device was occluded.The reported issues could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.